Stability of discrete-time fractional linear systems with delays

Andrzej Ruszewski

Abstract

The stability analysis for discrete-time fractional linear systems with delays is presented. The state-space model with a time shift in the difference is considered. Necessary and sufficient conditions for practical stability and for asymptotic stability have been established. The systems with only one matrix occurring in the state equation at a delayed moment have been also considered. In this case analytical conditions for asymptotic stability have been given. Moreover parametric descriptions of the boundary of practical stability and asymptotic stability regions have been presented.
Author Andrzej Ruszewski (FEE/DACR)
Andrzej Ruszewski,,
- Department of Control Engineering and Electronics
Journal seriesArchives of Control Sciences, ISSN 1230-2384, e-ISSN 2300-2611, (N/A 100 pkt)
Issue year2019
Vol29
No3
Pages549-567
Publication size in sheets0.90
Keywords in Englishfractional, discrete-time, stability, time-delay
ASJC Classification Control and Systems Engineering2207; Control and Optimization2606; Modelling and Simulation2611
DOIDOI:10.24425/acs.2019.130205
URL http://journals.pan.pl/dlibra/publication/130205/edition/113688/content
Internal identifierROC 19-20
Languageen angielski
LicenseUznanie Autorstwa - Użycie Niekomercyjne - Bez utworów zależnych (CC-BY-NC-ND)
Score (nominal)100
Score sourcejournalList
ScoreMinisterial score = 100.0, 12-02-2020, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2018 = 0.908; WoS Impact Factor: 2018 = 1.559 (2)
Citation count*
Cite
busy
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?